# SDR AALA20101227ORD01

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 5,296 hours, 1,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT AFT GALLEY EMERGENCY LIGHT.  OPS CHECKS NORMAL.
